Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/12859

A New Family of Spiders of the Sub-order Hypochilomorphae

File Size Format  
v9n3-277-285.pdf 26.9 MB Adobe PDF View/Open

Item Summary

Title:A New Family of Spiders of the Sub-order Hypochilomorphae
Authors:Forster, R.R.
Date Issued:Jul 1955
Publisher:University of Hawai'i Press
Citation:Forster RR. 1955. A new family of spiders of the sub-order Hypochilomorphae. Pac Sci 9(3): 277-285.
URI/DOI:http://hdl.handle.net/10125/12859
ISSN:0030-8870
Appears in Collections: Pacific Science Volume 9, Number 3, 1955


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.